Intrigila, Benedetto and Statman, Richard - Solution of a Problem of Barendregt on Sensible lambda-Theories

lmcs:2241 - Logical Methods in Computer Science, October 18, 2006, Volume 2, Issue 4
Solution of a Problem of Barendregt on Sensible lambda-Theories

Authors: Intrigila, Benedetto and Statman, Richard

<i>H</i> is the theory extending &#946;-conversion by identifying all closed unsolvables. <i>H</i>&#969; is the closure of this theory under the &#969;-rule (and &#946;-conversion). A long-standing conjecture of H. Barendregt states that the provable equations of <i>H</i>&#969; form &#928;<sub>1</sub><sup>1</sup>-complete set. Here we prove that conjecture.


Source : oai:arXiv.org:cs/0609080
DOI : 10.2168/LMCS-2(4:5)2006
Volume: Volume 2, Issue 4
Published on: October 18, 2006
Submitted on: December 9, 2005
Keywords: Computer Science - Logic in Computer Science,F.4.1


Share

Consultation statistics

This page has been seen 48 times.
This article's PDF has been downloaded 24 times.